Description

Motrin Ibuprofen Tablets USP 400 mg Super Strength 45 Tablets

Benefits: Relieve your tough pain with MOTRIN® Tablets. They contain ibuprofen – an ingredient that provides fast, effective pain relief.  Plus, they’re easy to swallow.

Features:

Relief of aches and pain due to:

  • Headaches / Migraines
  • Fever
  • Sore muscles
  • Inflammation
  • Joint and back ache
  • Sprains and strains
  • Menstrual cramps
  •  Dental / Toothache
  • Cold or flu

Active Ingredients: 400 mg of Ibuprofen, carnauba wax, colloidal silicon dioxide, corn starch, FD&C yellow no. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide

Directions: Take 1 tablet every 4 – 6 hours as needed. Maximum daily dose 3 tablets.

Reviews

There are no reviews yet.


Be the first to review “Motrin Ibuprofen Tablets USP 400 mg Super Strength 45 Tablets”